# SDR SIMA20160202007

- Difficulty date: February 2, 2016
- Submitted: February 10, 2016
- Operation: Air carrier
- Aircraft: N515AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10121
- Aircraft time: 31,224 hours, 22,215 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NLG DOUBLER DAMAGED IN SEVERAL PLACES, TRANSFERRED TO NRWC 515-MQT-02034, MAJOR REPAIR.  COMPLIED WITH ERS EM-5300-1921 FOR PERMANENT REPAIR OF LT NLG DOUBLER.
